I recently had strep throat but since my throat was not sore it was not treated and then went to strep reactive artritis. This all started with pain in my ankles and knees. Within a week I had pain in all joints. It was not always in one joint, moved around a bit. By Sat I was unable to hold a pop can without trouble and opening doors was very painful so I went to the ER and from the blood tests they did they found my strep level was at 200. I followed up with my Dr on Monday and I was put on Penicilin for 20 days and 800 Ibuprofen twice daliy. I am now on 800 Ibuprofen and 50mg of Minocycline twice daily for a undetermined amount of time.
I had severe pain for the first 3 weeks and the last two have been getting better. So far this week the only problem to remain is in the joints of my fingers and hands.
For the last week I have been waking up with both my hands asleep. When I first had the problem it was mainly my right hand. I thought it was maybe from my joints swelling and such. Is it possible that the meds I am on are the cause of this problem? Could it be a sign of heart trouble? or poor circulation?
I hRecently my strep blood test came in 221ave all these joint, muscle pain, fatigue. Many dr. diag.I have pos. ANA test. Why did UVA Dr. put me on Tramadol and sent me home. Told me strep test meant nothing, wouldnt give a second thought. Tramadol doing nothing for me. Cant remember having strep for many many years. Can anyone tell me what to do? I have so far been told I have Sjogrens,Fibro-myalgia,depression, (I take wellbutrin 2 a day) Lupus etc.. HELP!!!!! Maggie
Sarah, All of your symptoms, including the ones that have you concerned about circulation, can accompany ReA. It can affect your vision, your tendons, cause bone spurs and can cause inflammation throughout your body. I am sorry you are suffering this way. If the meds you are taking do not provide relief, talk to your doctor about trying something stronger. It can be very hard to function while you are waiting for something to work.
Mags, Getting sick when you already have something can throw you into flare. I think you need to find a rheummy who will treat you with more than tramadol to get your condition(s) under control again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.